# SDR 95ZZZX3816

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N899RS
- Make and model: Propjt 200D
- Aircraft serial: 313
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C58
- Condition: Cracked
- Location: Nr 1 Socket
- Part time: 2,153 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PROPELLER INSTALLED NEW 9-11-81, FACTORY INK STAMP ON BLADE SHANK INDICATED PROPELLER HAD NEVER BEEN OVERHAULED.  PROPELLER REMOVED TO REPLACE MOUNT SEAL AND OLD NUTS, USED FOR 2-HOUR FLIGHT.  FOUND SOME NUTS LOOSE, INSTALLED NEW NUTS.  AIRCRAFT FLOWN ADDITIONAL 60 HOURS AND REMOVED DUE TO INCREASING VIBRATION.  BOTH DRIVE DOWELS FOUND BROKEN WITH SIDE WEAR ON MOUNTING STUDS.  HUB FOUND CRACKED IN THREADS OF NR 1 BLADE SOCKET.
